# SDR 2008FA0000746

- Difficulty date: October 15, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CRUISE NR 1 ENG STARTED TO SPOOL DOWN OTHER PARAMETERS ARE NORMAL, PERFORMED IN-FLIGHT START CHECKLIST SEVERAL TIMES INCLUDING RESETTING SWITCHES, NO LIGHT OFF. ACFT DIVERTED AND THE CREW PERFORMED ENG INSPECTION AND START ON NR 1 ENG HIGH IGNITION SYS, ENGINE STARTED OK IN GROUND. START IGNITION NR 1 FROM HIGH-ENERGY FAIL IN FLIGHT POSITION. DEFERRED NR 1 ENG IGNITION IAW MEL 74-1 AND 705 CONTINUED SERVICE.  MAINT REMOVED AND REPLACED NR 1 ENG FUEL PUMP IAW MM 73-11-1, PURGE FUEL SYSTEM, PS4, PT7, AND P AND D VALVE CHECK FOR MOISTURE. PERFORMED FULL POWER ENGINE RUN AND LEAK CHECK SYSTEM OPERATIONAL CHECK, OK. (K)
